Alot of people have noticed tummy trouble in the first few days. You said you were taking 2? You really should gradually work up to 2 at a time... You should only do 1/2 the dose for the first several days to a week, let your body get adjusted to the heavy amount of caffeine... that probably has alot to do with your troubles... try cutting back your dose to one and see if that helps Good luck!
listen to GoinCrusin i think she may be right! i am a former zantrexer and i wish i had them back. i quit taking them cause of tummy troubles and definitly potty problems. had i gave it a few more days things probably would have adjusted...Mtn.
Lower your dose and make sure you eat after you take them.Eat a pretty good small meal...Or as I have done eat some toast then take my pills and then finish what else I was going to eat...I had this happen and it was lack of food...Food is what makes these work...Good Luck